# SDR A6WA200360017

- Difficulty date: April 23, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bac 146200A
- Aircraft serial: E2082
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE PANEL 464AT HAS SEVERAL ELONGATED HOLES.  REPAIRED IAW RIL HC5459009 AND FAX BARA/AVR/6365/03-DC.
